Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having rashes on face. Used flucort and sternon lotion. Skin peeling off. What creams can I use to cure?

hi..I m an IT professional from India (bangalore) suffering from rashes completely spread on my face when consulted dermatologist said its due to sun. keeping in note I get hardly exposed to sun (less than an hour per day mostly half n hr). I used to use FLUCORT and now that m prescribed to use STERNON lotion. Now that itching and burning is gone. But then too my skin is peeling off and its becoming tight. I m very much fair and now because of the rashes my color got down and its pink all over my face. I m feeling awkward in public as everybody is starring me because of the scales on my face as my skin is peeling. Please help me out if this is in the stage of healing process? What sunscreen lotion do I have to use.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  832
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi the skin tightness and xerosis over the face can be can be applied daily application of elovera spf daily once in the morning and application of emolene in the night .use of antoxid hc daily once and a antibiotic twice daily can cure the condition
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor